Wisconsin, 2010Flood in Wisconsin, July 15, 2010
July 15, 2010 · NWS GRB · 1 event in 1 county or zone
Three to five inches of rain fell over and just north of Appleton on July 14th. Much of the rain fell in the Apple Creek basin in Outagamie County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Three to five inches of rain fell over and just north of Appleton on July 14th. Much of the rain fell in the Apple Creek basin in Outagamie County. Apple Creek Campground is just downstream and across the county line in Brown County next to a bend in the creek. Banks on the opposite side of the creek are high, causing the swollen creek to flow into the 15 acre campground.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jul 15, 3:00 AM CST, 1 hour earlier.
Area forecast discussion, Jul 15, 3:00 AM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CDT THU JUL 15 2010
.SHORT TERM...TODAY/TONIGHT/FRIDAY. MAIN FORECAST ISSUE CENTERS
ON THE LINGERING STORMS PASSING OVER THE SOUTHEAST HALF OF
WISCONSIN EARLY THIS MORNING. SURFACE FRONT AT 07Z EXTENDED FROM
IWD TO EAU TO LSE AND MOVING SLOW. H8 PROFILER WIND DATA OVER SW
WI AT 08Z REMAINS SOUTHWESTERLY AND AS A RESULT WILL CONTINUE TO
FEED DEEP MOISTURE INTO CENTRAL AND NORTHEAST WISCONSIN THIS
MORNING. WILL LINGER ISOLD TO SCT MENTION THIS MORNING.
OTHERWISE SURFACE HIGH PRESSURE BUILDS INTO THE REGION THURSDAY
INTO FRIDAY. DUE TO THE SLOW DEPARTING LOW PRESSURE SYSTEM NORTH
OF LAKE SUPERIOR...WEST WINDS MAY APPROACH BREEZY CONDITIONS EACH
AFTERNOON ESPECIALLY WITH SUBSIDENCE AND DEEP MIXING.
TEMPS EXPECTED TO CLIMB WELL INTO THE 80S EACH TODAY AND FRIDAY.
TEMPS WILL GET A WARM START TODAY DUE TO MORNING READINGS AROUND
70.
.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...LITTLE CHANGE
TO THE FORECAST DURING THIS PERIOD. PROGS REMAIN CONSISTENT WITH
THE TIMING FOR THE NEXT FRONTAL SYSTEM FROM SATURDAY NIGHT INTO
SUNDAY. TRANSITION FROM WNW FLOW TO A WESTERLY FLOW INTRODUCES
TIMING ISSUES WITH THE NEXT FRONTAL SYSTEM SOMETIME FROM MONDAY
NIGHT INTO WEDNESDAY. OTHERWISE A HIGH PRESSURE SYSTEM WILL
DOMINATE THE REGION THROUGH SATURDAY. GFS IS QUICKER WITH THE
SYSTEM FOR NEXT WEEK WHILE THE ECMWF TIMING IS TOWARD WEDNESDAY.
DUE NOTE PWATS RISE TO NEAR 2 INCHES FOR NEXT WEEK FOR THE
INCREASED HUMIDITY AND POTENTIAL OF HEAVY RAINFALL.
&&
.AVIATION...SCT MVFR CIGS AND VBSYS DUE TO THUNDERSTORMS WILL
LINGER THIS MORNING SOUTHEAST OF A LINE FROM IMT TO AUW BEFORE
ENDING FROM WEST TO EAST BY NOON. AFTER THE MORNING CONVECTION VFR
CONDITIONS WILL THEN PREVAIL TODAY INTO TONIGHT.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
TDH
Hazardous weather outlook, Jul 14, 7:34 PM CST, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT WED JUL 14 2010
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-160145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
834 PM CDT WED JUL 14 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...TONIGHT
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS OVERNIGHT. THE
PRIMARY THREAT WOULD BE DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.
ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION COULD BE NEEDED.
LMZ521-522-541>543-160145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
834 PM CDT WED JUL 14 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.
.DAY ONE...TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD PRODUCE STRONG
WINDS. AREAS OF DENSE MARINE FOG COULD ALSO CAUSE NAVIGATION PROBLEMS
TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.
AREAS OF FOG WILL LINGER INTO THURSDAY MORNING THAT MAY POSE
NAVIGATION PROBLEMS.
ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.
In the hours before
Local storm report, Jul 14, 11:28 PM CST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1228 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND DMG KIMBERLY 44.28N 88.31W
07/14/2010 OUTAGAMIE WI LAW ENFORCEMENT
TREE DOWN ON HOUSE. TIME ESTIMATED. DELAYED REPORT.
&&
BERSCHLocal storm report, Jul 14, 11:43 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1243 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 2 W MARSHFIELD 44.66N 90.20W
07/15/2010 WOOD WI LAW ENFORCEMENT
WATER OVER HIGHWAY H. STREET FLOODING IN MARSHFIELD.
&&
TOMHLocal storm report, Jul 14, 11:45 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 8 N STEVENS POINT 44.63N 89.56W
07/15/2010 PORTAGE WI LAW ENFORCEMENT
WATER COVERING SUNSET DRIVE NEAR I39 AND HIGHWAY X
&&
TOMHLocal storm report, Jul 15, 1:13 AM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
213 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLASH FLOOD APPLETON 44.26N 88.40W
07/15/2010 OUTAGAMIE WI LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY BB. ROADS CLOSED NEAR HIGHWAY
CB AND SPENCER STREET.
&&
TOMHLocal storm report, Jul 15, 1:28 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
228 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HEAVY RAIN HORTONVILLE 44.33N 88.63W
07/14/2010 M2.67 INCH OUTAGAMIE WI PUBLIC
STORM TOTAL.
0920 PM HEAVY RAIN KIMBERLY 44.28N 88.31W
07/14/2010 M2.57 INCH OUTAGAMIE WI TRAINED SPOTTER
STORM TOTAL.
1015 PM HEAVY RAIN CHILTON 44.03N 88.16W
07/14/2010 M3.45 INCH CALUMET WI EMERGENCY MNGR
MEASURED SINCE ABOUT 515 PM. FLOODING WAS NOTED IN
CHILTON EARLIER THIS EVENING.
1043 PM HAIL PLOVER 44.45N 89.53W
07/14/2010 M0.50 INCH PORTAGE WI TRAINED SPOTTER
INTERSECTION OF HOOVER AVE AND ROOSEVELT DRIVE.
1045 PM HAIL PLOVER 44.45N 89.53W
07/14/2010 M0.50 INCH PORTAGE WI CO-OP OBSERVER
0.79 INCHES OR RAINFALL SINCE 1040 PM.
1115 PM TSTM WND DMG WAUPACA 44.34N 89.06W
07/14/2010 WAUPACA WI PUBLIC
TREES AND POWER LINES DOWN.
1120 PM HEAVY RAIN PLOVER 44.45N 89.53W
07/14/2010 M2.62 INCH PORTAGE WI CO-OP OBSERVER
DAILY TOTAL. 1.24 INCHES OF RAIN FELL DURING 3RD ROUND OF
STORMS FROM 1040-1115 PM.
1126 PM FLASH FLOOD STEVENS POINT 44.51N 89.56W
07/14/2010 PORTAGE WI TRAINED SPOTTER
STREET FLOODING...SOME UNDERPASSES FLOODED. 1.5 INCHES OF
RAIN FELL DURING LAST ROUND OF STORMS.
1146 PM TSTM WND GST APPLETON 44.26N 88.40W
07/14/2010 M48.00 MPH OUTAGAMIE WI AWOS
1152 PM TSTM WND DMG APPLETON 44.26N 88.40W
07/14/2010 OUTAGAMIE WI PUBLIC
POWER LINES DOWN.
1155 PM TSTM WND DMG 1 W APPLETON 44.26N 88.42W
07/14/2010 OUTAGAMIE WI PUBLIC
TREES DOWN IN GRAND CHUTE.
1157 PM TSTM WND GST DARBOY 44.23N 88.38W
07/14/2010 M45.00 MPH CALUMET WI TRAINED SPOTTER
1210 AM HEAVY RAIN WAUTOMA 44.06N 89.28W
07/15/2010 M2.62 INCH WAUSHARA WI TRAINED SPOTTER
DAILY TOTAL FOR 7/14.
1240 AM FLASH FLOOD 2 W MARSHFIELD 44.66N 90.20W
07/15/2010 WOOD WI LAW ENFORCEMENT
WATER OVER HIGHWAY H. STREET FLOODING IN MARSHFIELD.
1240 AM FLASH FLOOD 8 N STEVENS POINT 44.63N 89.56W
07/15/2010 PORTAGE WI LAW ENFORCEMENT
WATER COVERING SUNSET DRIVE NEAR I39 AND HIGHWAY X
0210 AM FLASH FLOOD APPLETON 44.26N 88.40W
07/15/2010 OUTAGAMIE WI LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY BB. ROADS CLOSED NEAR HIGHWAY
CB AND SPENCER STREET.
&&
3RD ROUND OF STORMS.
BERSCHLocal storm report, Jul 15, 2:02 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
302 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM TSTM WND DMG KIMBERLY 44.28N 88.31W
07/14/2010 OUTAGAMIE WI LAW ENFORCEMENT
TREE DOWN ON HOUSE. TIME ESTIMATED. DELAYED REPORT.
1245 PM TSTM WND DMG 3 N TOMAHAWK 45.50N 89.73W
07/14/2010 LINCOLN WI LAW ENFORCEMENT
TREE LIMB FELL ON POWER LINE NEAR COUNTY ROAD A.
1248 PM TSTM WND DMG LAKE TOMAHAWK 45.81N 89.59W
07/14/2010 ONEIDA WI LAW ENFORCEMENT
TREES DOWN IN CITY. DELAYED REPORT.
1252 PM TSTM WND GST TOMAHAWK 45.46N 89.73W
07/14/2010 E45.00 MPH LINCOLN WI STORM CHASER
WIND GUSTS TO 40 TO 50 MPH ON WEST SIDE OF CITY.
0121 PM TSTM WND GST 5 NW MERRILL 45.23N 89.75W
07/14/2010 M42.00 MPH LINCOLN WI TRAINED SPOTTER
1 INCH OF RAIN IN LAST 20 MINUTES. COUNCIL GROUNDS STATE
PARK.
0126 PM TSTM WND GST COLBY 44.91N 90.30W
07/14/2010 M41.00 MPH MARATHON WI CO-OP OBSERVER
HEAVY RAIN...VSBY DOWN TO 200 FT.
0146 PM HEAVY RAIN COLBY 44.91N 90.30W
07/14/2010 M1.60 INCH MARATHON WI CO-OP OBSERVER
LAST 45 MINUTES.
0147 PM TSTM WND GST WAUSAU 44.96N 89.63W
07/14/2010 M46.00 MPH MARATHON WI ASOS
0147 PM HEAVY RAIN 8 W MERRILL 45.18N 89.84W
07/14/2010 M2.24 INCH LINCOLN WI TRAINED SPOTTER
LAST HOUR.
0147 PM TSTM WND GST WAUSAU 44.96N 89.63W
07/14/2010 E50.00 MPH MARATHON WI PUBLIC
0147 PM TSTM WND GST MOSINEE 44.78N 89.69W
07/14/2010 M43.00 MPH MARATHON WI AWOS
0150 PM HEAVY RAIN MERRILL 45.18N 89.68W
07/14/2010 M1.72 INCH LINCOLN WI LAW ENFORCEMENT
STREET FLOODING IN THE CITY.
0159 PM HEAVY RAIN WAUSAU 44.96N 89.63W
07/14/2010 M1.21 INCH MARATHON WI ASOS
LAST HOUR.
0200 PM TSTM WND DMG 5 E WAUSAU 44.96N 89.53W
07/14/2010 MARATHON WI LAW ENFORCEMENT
TREES DOWN EAST OF CITY. DELAYED REPORT.
0205 PM HEAVY RAIN MERRILL 45.18N 89.68W
07/14/2010 M1.93 INCH LINCOLN WI AWOS
LAST HOUR.
0210 PM TSTM WND DMG WITTENBERG 44.81N 89.15W
07/14/2010 SHAWANO WI LAW ENFORCEMENT
TREES DOWN IN THE CITY.
0223 PM TSTM WND GST ANTIGO 45.15N 89.15W
07/14/2010 M47.00 MPH LANGLADE WI AWOS
0227 PM TSTM WND DMG MORGAN 44.88N 88.81W
07/14/2010 SHAWANO WI TRAINED SPOTTER
TREES DOWN. STOCKBRIDGE INDIAN RESERVATION.
0234 PM TSTM WND DMG 3 S MARION 44.62N 88.88W
07/14/2010 WAUPACA WI LAW ENFORCEMENT
HWY 110. CORN FIELD FLATTEN. DEBRIS IN ROAD.
0236 PM TSTM WND DMG NEOPIT 44.98N 88.81W
07/14/2010 MENOMINEE WI TRAINED SPOTTER
TREES DOWN NEAR COUNTY TRUNK M.
0250 PM TSTM WND GST SHAWANO 44.78N 88.59W
07/14/2010 E55.00 MPH SHAWANO WI TRAINED SPOTTER
WIND GUSTS TO 50 TO 60 MPH
0312 PM TSTM WND DMG 3 NE NEW LONDON 44.41N 88.71W
07/14/2010 OUTAGAMIE WI TRAINED SPOTTER
CORN FIELD FLATTEN WITH WIND GUSTING TO 52 MPH.
0335 PM TSTM WND GST APPLETON 44.26N 88.40W
07/14/2010 M43.00 MPH OUTAGAMIE WI AWOS
0420 PM HEAVY RAIN APPLETON 44.26N 88.40W
07/14/2010 U0.00 INCH OUTAGAMIE WI LAW ENFORCEMENT
WATER FLOWING ON THE ROAD AT RICHMOND AND JJ.
0434 PM HEAVY RAIN HORTONVILLE 44.33N 88.63W
07/14/2010 M1.95 INCH OUTAGAMIE WI PUBLIC
LAST 90 MINUTES.
0455 PM FLASH FLOOD APPLETON 44.26N 88.40W
07/14/2010 OUTAGAMIE WI TRAINED SPOTTER
8 TO 10 INCHES OF WATER COVERING ROAD AT NORTHLAND AND
MEADE.
0504 PM FLASH FLOOD OSHKOSH 44.01N 88.55W
07/14/2010 WINNEBAGO WI TRAINED SPOTTER
STREET FLOODING IN CITY.
0510 PM FUNNEL CLOUD FENWOOD 44.86N 90.01W
07/14/2010 MARATHON WI FIRE DEPT/RESCUE
0520 PM FUNNEL CLOUD PITTSVILLE 44.45N 90.13W
07/14/2010 WOOD WI FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED AT COUNTY ROAD E AND X.
0520 PM TSTM WND DMG TOMAHAWK 45.46N 89.73W
07/14/2010 LINCOLN WI TRAINED SPOTTER
TREES DOWN.
0523 PM TSTM WND DMG PITTSVILLE 44.45N 90.13W
07/14/2010 WOOD WI TRAINED SPOTTER
TREES DOWN ON POWERLINE IN CITY.
0525 PM TSTM WND GST PITTSVILLE 44.45N 90.13W
07/14/2010 M60.00 MPH WOOD WI TRAINED SPOTTER
TREES AND POWER LINES DOWN.
0527 PM TSTM WND GST RHINELANDER 45.63N 89.41W
07/14/2010 M48.00 MPH ONEIDA WI ASOS
0527 PM TSTM WND DMG PITTSVILLE 44.45N 90.13W
07/14/2010 WOOD WI LAW ENFORCEMENT
TREES DOWN IN CITY.
0530 PM TSTM WND DMG 2 N RHINELANDER 45.66N 89.41W
07/14/2010 ONEIDA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN JUST NORTH OF CITY.
0548 PM TORNADO WISCONSIN RAPIDS 44.40N 89.84W
07/14/2010 WOOD WI PUBLIC
BRIEF TOUCHDOWN IN CITY.
0551 PM TSTM WND GST WISCONSIN RAPIDS 44.40N 89.84W
07/14/2010 M47.00 MPH WOOD WI ASOS
0556 PM FLASH FLOOD STEVENS POINT 44.51N 89.56W
07/14/2010 PORTAGE WI PUBLIC
6 INCHES OF WATER FLOWING ON ROAD AT BUS 51 AND MINNESOTA
AVE.
0556 PM FLASH FLOOD MOSINEE 44.78N 89.69W
07/14/2010 MARATHON WI TRAINED SPOTTER
1 FOOT OF STANDING WATER AT THE INTERSECTION OF HWY 153
AND I39. TRAFFIC BACKUP.
0600 PM TSTM WND DMG ELCHO 45.43N 89.18W
07/14/2010 LANGLADE WI PUBLIC
TREES DOWN IN CITY.
0602 PM TSTM WND DMG STEVENS POINT 44.51N 89.56W
07/14/2010 PORTAGE WI TRAINED SPOTTER
TREES DOWN IN CITY. DELAYED REPORT.
0607 PM HEAVY RAIN PLOVER 44.45N 89.53W
07/14/2010 M1.25 INCH PORTAGE WI PUBLIC
LAST 30 MINUTES.
0612 PM FUNNEL CLOUD 6 SE PLOVER 44.39N 89.44W
07/14/2010 PORTAGE WI CO-OP OBSERVER
ROTATING WALL CLOUD WITH FUNNEL CLOUD.
0615 PM FLASH FLOOD WISCONSIN RAPIDS 44.40N 89.84W
07/14/2010 WOOD WI LAW ENFORCEMENT
STREET FLOODING IN THE CITY.
0617 PM TSTM WND GST WILD ROSE 44.18N 89.25W
07/14/2010 M60.00 MPH WAUSHARA WI TRAINED SPOTTER
ROTATING WALL CLOUD NEAR CITY.
0623 PM HEAVY RAIN MOSINEE 44.78N 89.69W
07/14/2010 M4.00 INCH MARATHON WI TRAINED SPOTTER
STORM TOTAL FOR BOTH ROUNDS OF TSTMS. 2ND ROUND BROUGHT 2
INCHES OF RAIN IN 30 MINUTES.
0629 PM HEAVY RAIN KNOWLTON 44.71N 89.68W
07/14/2010 M2.50 INCH MARATHON WI TRAINED SPOTTER
STORM TOTAL FROM BOTH ROUNDS.
0631 PM FUNNEL CLOUD WEYAUWEGA 44.31N 88.93W
07/14/2010 WAUPACA WI LAW ENFORCEMENT
DOWNTOWN.
0635 PM TSTM WND DMG FREMONT 44.26N 88.86W
07/14/2010 WAUPACA WI EMERGENCY MNGR
TREES DOWN...POSSIBLE TORNADO.
0700 PM FLOOD MOUNT MORRIS 44.11N 89.19W
07/14/2010 WAUSHARA WI STORM CHASER
MINOR FLOODING IN CITY.
0700 PM TSTM WND GST 5 NW WINNECONNE 44.16N 88.78W
07/14/2010 M50.00 MPH WINNEBAGO WI TRAINED SPOTTER
TREES DOWN NEAR LAKE POYGAN.
0702 PM TSTM WND GST OMRO 44.03N 88.75W
07/14/2010 M60.00 MPH WINNEBAGO WI TRAINED SPOTTER
IN THE CITY.
0710 PM TORNADO NEENAH 44.18N 88.44W
07/14/2010 WINNEBAGO WI PUBLIC
POSSIBLE TORNADO AT CTY ROAD A AND HIGHWAY 41.
0725 PM TSTM WND DMG OSHKOSH 44.01N 88.55W
07/14/2010 WINNEBAGO WI LAW ENFORCEMENT
TREES DOWN THROUGHT THE CITY.
0726 PM TSTM WND GST OSHKOSH 44.01N 88.55W
07/14/2010 M43.00 MPH WINNEBAGO WI ASOS
0730 PM FLOOD APPLETON 44.26N 88.40W
07/14/2010 OUTAGAMIE WI PUBLIC
6 INCHES OF WATER FLOWING AT MASON AND FRANKLIN.
0730 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/14/2010 BROWN WI TRAINED SPOTTER
24 INCH DIAMETER TREE SPLIT 8 FEET UP...LAYING ON HOUSE.
0730 PM FLASH FLOOD OMRO 44.03N 88.75W
07/14/2010 WINNEBAGO WI TRAINED SPOTTER
1 FOOT OF WATER FLOWING ON ROAD AT HWY 21 AND INDUSTRIAL
ROAD.
0740 PM FLASH FLOOD OSHKOSH 44.01N 88.55W
07/14/2010 WINNEBAGO WI STORM CHASER
NEAR 2 FT OF WATER FLOWING OVER 20TH AVE IN THE WESTHAVEN
HOUSING AREA.
0740 PM HEAVY RAIN OSHKOSH 44.01N 88.55W
07/14/2010 M1.85 INCH WINNEBAGO WI MESONET
STORM TOTAL AT NORTH HIGH SCHOOL.
0754 PM HEAVY RAIN OSHKOSH 44.01N 88.55W
07/14/2010 M2.47 INCH WINNEBAGO WI ASOS
STORM TOTAL SO FAR.
0835 PM FLOOD W STOCKBRIDGE 44.06N 88.30W
07/14/2010 CALUMET WI PUBLIC
5 TO 6 INCHES OF WATER COVERING THE ROAD AT HWY 55 AND E.
0918 PM HEAVY RAIN HORTONVILLE 44.33N 88.63W
07/14/2010 M2.67 INCH OUTAGAMIE WI PUBLIC
STORM TOTAL.
0920 PM HEAVY RAIN KIMBERLY 44.28N 88.31W
07/14/2010 M2.57 INCH OUTAGAMIE WI TRAINED SPOTTER
STORM TOTAL.
1015 PM HEAVY RAIN CHILTON 44.03N 88.16W
07/14/2010 M3.45 INCH CALUMET WI EMERGENCY MNGR
MEASURED SINCE ABOUT 515 PM. FLOODING WAS NOTED IN
CHILTON EARLIER THIS EVENING.
1043 PM HAIL PLOVER 44.45N 89.53W
07/14/2010 M0.50 INCH PORTAGE WI TRAINED SPOTTER
INTERSECTION OF HOOVER AVE AND ROOSEVELT DRIVE.
1045 PM HAIL PLOVER 44.45N 89.53W
07/14/2010 M0.50 INCH PORTAGE WI CO-OP OBSERVER
0.79 INCHES OR RAINFALL SINCE 1040 PM.
1115 PM TSTM WND DMG WAUPACA 44.34N 89.06W
07/14/2010 WAUPACA WI PUBLIC
TREES AND POWER LINES DOWN.
1120 PM HEAVY RAIN PLOVER 44.45N 89.53W
07/14/2010 M2.62 INCH PORTAGE WI CO-OP OBSERVER
DAILY TOTAL. 1.24 INCHES OF RAIN FELL DURING 3RD ROUND OF
STORMS FROM 1040-1115 PM.
1126 PM FLASH FLOOD STEVENS POINT 44.51N 89.56W
07/14/2010 PORTAGE WI TRAINED SPOTTER
STREET FLOODING...SOME UNDERPASSES FLOODED. 1.5 INCHES OF
RAIN FELL DURING LAST ROUND OF STORMS.
1146 PM TSTM WND GST APPLETON 44.26N 88.40W
07/14/2010 M48.00 MPH OUTAGAMIE WI AWOS
1152 PM TSTM WND DMG APPLETON 44.26N 88.40W
07/14/2010 OUTAGAMIE WI PUBLIC
POWER LINES DOWN.
1155 PM TSTM WND DMG 1 W APPLETON 44.26N 88.42W
07/14/2010 OUTAGAMIE WI PUBLIC
TREES DOWN IN GRAND CHUTE.
1157 PM TSTM WND GST DARBOY 44.23N 88.38W
07/14/2010 M45.00 MPH CALUMET WI TRAINED SPOTTER
1210 AM HEAVY RAIN WAUTOMA 44.06N 89.28W
07/15/2010 M2.62 INCH WAUSHARA WI TRAINED SPOTTER
DAILY TOTAL FOR 7/14.
1240 AM FLASH FLOOD 2 W MARSHFIELD 44.66N 90.20W
07/15/2010 WOOD WI LAW ENFORCEMENT
WATER OVER HIGHWAY H. STREET FLOODING IN MARSHFIELD.
1240 AM FLASH FLOOD 8 N STEVENS POINT 44.63N 89.56W
07/15/2010 PORTAGE WI LAW ENFORCEMENT
WATER COVERING SUNSET DRIVE NEAR I39 AND HIGHWAY X
0210 AM FLASH FLOOD APPLETON 44.26N 88.40W
07/15/2010 OUTAGAMIE WI LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY BB. ROADS CLOSED NEAR HIGHWAY
CB AND SPENCER STREET.
&&
COMPLETE SUMMARY FOR ALL THREE ROUNDS OF STORMS.
BERSCHFlood, Brown
- When
- July 15, 4:00 AM CST to 12:00 PM CST
- Where
- Brown County, 2.12 mi NNW of Wrightstown to 2.08 mi NNW of Wrightstown
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 44.357, -88.191
Heavy rainfall caused Apple Creek to rise about 2.5 feet above flood stage at the Apple Creek Campground. Brown County officials had to evacuate 28 people from the campground where water was up to 5 feet deep.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 15 to 19, 20106 deaths · 1 event
- Flash Flooding and Heat in Arkansas, July 15 to 17, 20101 death · $281,000 · 52 kt wind · 10 events
- Heat in Texas, July 15, 20101 death · 1 event
- Drought in Mississippi, July 15 to 31, 2010$1.7 million · 5 events
- Drought in Arkansas, July 15 to 31, 2010$1.0 million · 2 events
- Flash Flood and Damaging Winds in Michigan, July 15, 20104 injured · $110,000 · 54 kt wind · 7 events
- Hail and Damaging Winds in Michigan, July 15, 2010$75,000 · 1 in hail · 32 events
- Hail and Damaging Winds in Colorado, July 15, 2010$145,000 · 2.75 in hail · 9 events
- Flash Flooding in Arkansas, July 15 to 16, 2010$75,000 · 7 events
- Damaging Winds and Lightning Strike in Florida, July 15, 2010$65,000 · 52 kt wind · 3 events
- Damaging Winds in Indiana, July 15, 2010$53,000 · 55 kt wind · 4 events
- Damaging Winds in Wisconsin, July 15, 2010$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 253818.